Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 72, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2005, 7:04 PM EDT for Chatham County, North Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2005, 7:04 PM EDT (23:04 UTC)
- Expired
- Jul 7, 2005, 7:54 PM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Chatham County, NC
The radar
The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:35 PM EDT | TSTM WND DMG | Siler City, NC | LAW ENFORCEMENT REPORTED TREES DOWN IN SILER CITY. |
| Jul 7, 7:45 PM EDT | TSTM WND DMG | Fearrington, NC | LAW ENFORCEMENT REPORTED TREES DOWN IN FEARRINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 072304
SVRRAH
NCC037-072345-
/O.NEW.KRAH.SV.W.0072.050707T2304Z-050707T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
704 PM EDT THU JUL 7 2005
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHATHAM COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 745 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER SILER CITY...OR ABOUT 12 MILES WEST OF
PITTSBORO. MOVING EAST AT 25 MPH. PENNY SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GUM SPRINGS...
PITTSBORO...
BYNUM...
FEARRINGTON...
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3572 7951 3577 7952 3583 7937 3583 7928
3587 7925 3585 7907 3562 7903 3561 7910
3563 7913 3558 7920 3555 7941
$$
WSS2 follow-up statements
000
WWUS52 KRAH 072317
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
715 PM EDT THU JUL 7 2005
NCC037-072345-
/O.CON.KRAH.SV.W.0072.000000T0000Z-050707T2345Z/
CHATHAM NC-
715 PM EDT THU JUL 7 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
CHATHAM COUNTY...
AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
CRUTCHFIELD CROSSROADS TO 11 MILES SOUTHWEST OF GOLDSTON...OR ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF BURLINGTON TO 16 MILES WEST OF
SANFORD. THESE STORMS WERE MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... BEAR CREEK...BYNUM...
FEARRINGTON...GUM SPRINGS...MONCURE...PITTSBORO AND SILK HOPE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.
LAT...LON 3572 7951 3577 7952 3583 7937 3583 7928
3587 7925 3585 7907 3562 7903 3561 7910
3563 7913 3558 7920 3555 7941
$$
WSS/PWB000
WWUS52 KRAH 072354
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
750 PM EDT THU JUL 7 2005
NCC037-072358-
/O.EXP.KRAH.SV.W.0072.000000T0000Z-050707T2345Z/
CHATHAM NC-
752 PM EDT THU JUL 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY EXPIRED AT 745
PM EDT...
AT 750 PM... STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING AND HEAVY
RAINFALL CONTINUED OVER EASTERN CHATHAM COUNTY... FROM PITTSBORO TO
FEARRINGTON AND JORDAN LAKE. THESE STORMS WERE MOVING EAST AT 25
MPH.
REMAIN INDOORS UNTIL THESE STORMS MOVE EAST OF THE REGION BY 830 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NORTH CAROLINA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3572 7951 3577 7952 3583 7937 3583 7928
3587 7925 3585 7907 3562 7903 3561 7910
3563 7913 3558 7920 3555 7941
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:44 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 7, 3:44 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 344 PM EDT THU JUL 7 2005 .SHORT TERM (REST OF THIS AFTERNOON)... NEW TORNADO WATCH FORTHCOMING TO INCLUDE COUNTIES OF FORMER TORNADO WATCH IN ADDITION TO ANSON AND WAKE COUNTIES. THE WATCH SHOULD BE IN EFFECT UNTIL 10 PM. ZONE FORECASTS WILL BE SLIGHTLY DELAYED TO ACCOUNT FOR THE NEW WATCH. && .PREVIOUS DISCUSSION... (ISSUED 315 PM EDT THU JUL 7 2005) SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... PLAN TO CONTINUE FLOOD WATCH AS IS THROUGH THE EARLY PART OF THE NIGHT AND JUST AFTER MIDNIGHT. MSAS AGREEING WITH THE GFS FORECAST OF INCREASING THETA-E ONGOING OVER THE FAR WESTERN ZONES...AHEAD OF BAND OF HEAVY SHOWERS MOVING SLOWLY EAST INTO THAT AREA. COMBINED WITH LOW-LEVEL CONVERGENCE...STRONG UVV...HIGH K INDICES...AND GOOD INFLOW INTO THE SYSTEM FROM THE SOUTH...APPEARS PRUDENT TO CONTINUE THE FLOOD WATCH DESPITE THE FACT THAT...FOR MOST OF THE DAY UNTIL RECENTLY...MANY OF THE AREAS IN THE WATCH HAVE BEEN DRY. THAT COULD CHANGE QUICKLY GIVEN EXPECTED RAINFALL RATES THROUGH THE EVENING. REFERENCE SATELLITE PRECIP ESTIMATES FROM NESDIS. IN ADDITION TO THE FLOOD THREAT...UNSTABLE AIR MASS IN PLACE WITH LIFTED INDICES FROM -4C TO -6C. WITH AVAILABLE HELICITY AND CONVERGENCE ALONG A SURFACE BOUNDARY OVER NORTHERN ZONES...TORNADIC POTENTIAL REMAINS AS PER TORNADO WATCHES ALREADY ISSUED FOR PARTS OF CENTRAL NORTH CAROLINA. IMPRESSIVE THAT CONVECTIVE BANDS EXTEND INTO NORTH CAROLINA ALL THE WAY FROM NORTHERN FLORIDA. ALTHOUGH SOMEWHAT DIFFERENT ON SOME OF THE DETAILS...BOTH THE NAM AND THE GFS GENERALLY AGREE ON CONSIDERABLE MOISTURE AND LIFT THIS EVENING WANING LATE TONIGHT. HELD ON TO A RESIDUAL CHANCE LATE AS THE REMNANTS OF CINDY MOVE NORTHEAST AND A WEAK SURFACE TROUGH REMAINS BEHIND...BUT GFS MODEL SOUNDINGS GROW INCREASINGLY STABLE LATE TONIGHT AND AS THE LATE NIGHT HOURS APPROACH ANY REMAINING SHOWERS SHOULD GENERALLY BE CONFINED TO EASTERNMOST ZONES. FOR FRIDAY AFTERNOON...STRONGEST 850MB WINDS ARE CONFINED TO THE COAST AND THE HIGHER MOISTURE AND LIFT ARE OVER THE COASTAL PLAIN. MODEL SOUNDINGS SHOW A SURFACE TROUGH LINGERING MAINLY OVER EASTERN PARTS OF THE FORECAST AREA...AND GFS MODEL SOUNDINGS SHOW AVAILABLE INSTABILITY AND LIFT PREVAILING IN EASTERN ZONES...AND EAST FROM THERE. OPTED TO CONFINE SLIGHT CHANCE OR CHANCE POPS FRIDAY AFTERNOON CENTRAL AND EAST. NAM AND GFS START TO DIVERGE MORE AND MORE BEYOND FRIDAY NIGHT AS DENNIS ENCROACHES ON FLORIDA AND THE GULF. BASED ON ITS BETTER TRACK RECORD OF LATE...GENERALLY FOLLOWED THE GFS. AXIS OF LIFT AND MOISTURE LIE JUST SOUTH OF THE FORECAST AREA OVERNIGHT FRIDAY...AND CONTINUES JUST SOUTH OF THE FORECAST AREA OR INTO SOUTHERN ZONES SATURDAY. GFS MODEL SOUNDINGS TEND TO BE DRY AND STABLE...BUT WILL HAVE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS SOUTH ON SATURDAY... INCREASING TO A CHANCE SUNDAY EXCEPT SLIGHT CHANCE AT BEST OVER THE NORTHEAST ZONES WHERE SUBSIDENCE IS FORECAST TO BE THE RULE THROUGH SUNDAY NIGHT. PLAN TO ISSUE ZONE FORECASTS RIGHT AROUND 4 PM TO APPROPRIATELY HANDLE EARLIEST TORNADO WATCH...SCHEDULED TO EXPIRE THEN. LONG TERM (MONDAY THROUGH THURSDAY)... OVERALL...NO SIGNIFICANT CHANGES TO THE EXTENDED FROM PREVIOUS FORECAST OTHER THAN MINOR ADJUSTMENTS TO POPS. HOWEVER...VERY UNCERTAIN EXTENDED PERIOD BASED THE UNCERTAINTY IN THE TRACK DENNIS WILL TAKE. LATEST OFFICIAL TRACK SHIFTED DENNIS JUST SLIGHTLY TO THE EAST...BRINGING IT THROUGH EASTERN MS AND EVENTUALLY INTO THE MID MS VALLEY. IF THIS HOLDS TRUE...WE WILL BE SANDWICHED BETWEEN DENNIS AND A STRONG UPPER LOW OFF OF NEW ENGLAND...WITH A SLIGHTLY WEAKER UPPER RIDGE RESULTING IN LESS SUBSIDENCE TO CAP THE AREA. A WARM FRONT IS PROGGED TO MOVE NORTH ACROSS THE AREA MONDAY AND... DEPENDING ON WHAT DENNIS DOES...WILL STALL NORTH OF THE AREA FOR MOST OF THE REMAINDER OF THE PERIOD. RESULTING STRONG AND MOIST SOUTHERLY FLOW WILL NECESSITATE POPS THROUGH MOST OF THE PERIOD...BUT GIVEN UNCERTAINTY...WILL KEEP POPS SLIGHT TO LOW CHANCE FOR NOW. IT IS TOO EARLY TO TELL AND WILL HAVE TO WATCH THE PROGRESSION OF THE SYSTEM...BUT VEERING PROFILES WITH DECENT SPEED SHEER AND BOUNDARY LAYER CONVERGENCE TUESDAY AND WEDNESDAY MAY BE CAUSE FOR CONCERN IF CURRENT PROGS TURN OUT TO HAVE MERIT. TEMPERATURES REMAIN NEAR GUIDANCE...NEAR NORMAL FOR THE PERIOD. AVIATION... SCT TO BKN CLOUDS TWENTY-FIVE HUNDRED TO FOUR THOUSAND FEET. CONDITIONS WILL LOWER IN SCATTERED SHOWERS AND TSTMS THROUGH MIDNIGHT...ESPECIALLY ALONG A BOUNDARY ACROSS THE NORTHERN PORTION OF THE CWA. THREAT OF PRECIPITATION SHOULD GRADUALLY TAPER OFF OVERNIGHT WITH THE LOSS OF DAYTIME HEATING AND THE BOUNDARY MOVING NORTH. CEILINGS LOWERING AOB ONE THOUSAND FEET AND VSBY AOB 3 MILES IN STRATUS AND FOG 08/08-13Z. WINDS SHIFTING TO SOUTHEAST AT 10 KTS THROUGH THE REST OF THE AFTERNOON...EXCEPT HIGHER IN TSTMS...AFTER 08/10Z WINDS SOUTHWEST AROUND 10 KTS. && .RAH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR NCZ007-021>023-038-039-073-074-083 UNTIL 2 AM FRIDAY. TORNADO WATCH FOR NCZ007-008-021>025-038>040-073-074 UNTIL 4 PM THURSDAY. TORNADO WATCH FOR NCZ009>011-026>028 UNTIL 10 PM THURSDAY. && SHORT TERM...DJF
Hazardous weather outlook, Jul 7, 5:49 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 549 AM EDT THU JUL 7 2005 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 549 AM EDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... REMNANTS OF TROPICAL STORM CINDY ARE EXPECTED TO CROSS CENTRAL NORTH CAROLINA TODAY. ASSOCIATED BANDS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING OF CREEKS AND STREAMS AND URBAN DRAINAGES... PARTICULARLY NORTHWEST INCLUDING THE TRIAD AREA...LATER TODAY AND EARLY TONIGHT. A FLOOD WATCH IS IN EFFECT FROM 11 AM THIS MORNING UNTIL 2 AM TONIGHT FOR THE WESTERN PIEDMONT. THERE IS ALSO A RISK OF ISOLATED TORNADOES FROM THUNDERSTORMS THIS AFTERNOON AND EVENING THROUGHOUT CENTRAL NC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED AFTER 11 AM TODAY UNTIL EARLY TONIGHT. RFG
In the hours before
Local storm report, Jul 7, 5:34 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG TOBACCOVILLE 36.23N 80.35W
07/07/2005 FORSYTH NC PUBLIC
TREES DOWN ON BOILING SPRINGS ROAD AND ON RIDGE ROAD.
0330 PM TSTM WND DMG PFAFFTOWN 36.15N 80.30W
07/07/2005 FORSYTH NC PUBLIC
AT LEAST ONE TREE DOWN ON YADKINVILLE ROAD.
0330 PM TSTM WND DMG LEWISVILLE 36.09N 80.40W
07/07/2005 FORSYTH NC PUBLIC
TREES DOWN ON HIGHWAY 421...ON REYNOLDS ROAD...AND ON
LOBLOLLY DRIVE. A TREE ALSO FELL ON A HOUSE.
0330 PM TSTM WND DMG WINSTON-SALEM 36.10N 80.26W
07/07/2005 FORSYTH NC PUBLIC
AT LEAST ONE TREE DOWN ON HIGHWAY 52...ON THE NORTHWEST
SIDE OF WINSTON SALEM.
&&
MWSSpecial weather statement, Jul 7, 6:09 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 609 PM EDT THU JUL 7 2005 NCZ007>011-024>028-040-041-080000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...PITTSBORO...RALEIGH 609 PM EDT THU JUL 7 2005 ...THREAT OF SEVERE STORMS CONTINUE ACROSS NORTHERN PIEDMONT AND NORTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA THROUGH 8 PM... SCATTERED STRONG THUNDERSTORMS CAN BE EXPECTED ACROSS THE NORTHERN PIEDMONT AND THE NORTHERN COASTAL PLAIN THROUGH 8 PM. DUE TO FAVORABLE TURNING OF THE WIND IN THE LOWER LAYERS OF THE ATMOSPHERE...ISOLATED TORNADOES ARE POSSIBLE WITH THE STRONGER STORMS. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE ACROSS THE REGION THROUGH MID EVENING. THE SHOWERS AND STORMS WILL LIKELY PERSIST THROUGH MIDNIGHT...THEN SLOWLY DIMINISH.
Local storm report, Jul 7, 6:17 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD SEAGROVE 35.54N 79.78W
07/07/2005 RANDOLPH NC AIRPLANE PILOT
REPORTED BY LAW ENFORECEMENT AT LITTLE BEAN ROAD AND
MOFFITS ROAD.
&&
ORROCKLocal storm report, Jul 7, 6:17 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD SEAGROVE 35.54N 79.78W
07/07/2005 RANDOLPH NC LAW ENFORCEMENT
REPORTED BY LAW ENFORECEMENT AT LITTLE BEAN ROAD AND
MOFFITS ROAD.
&&
ORROCKSpecial weather statement, Jul 7, 6:55 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 655 PM EDT THU JUL 7 2005 NCZ024-025-040-080000- ORANGE-DURHAM-CHATHAM- INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...PITTSBORO 655 PM EDT THU JUL 7 2005 ...THUNDERSTORMS WITH STRONG WINDS MOVING EAST NORTHEAST ACROSS CENTRAL NORTH CAROLINA... A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF CHATHAM...ORANGE AND DURHAM COUNTIES THROUGH 8 PM. PEOPLE NEAR SILER CITY...FEARRINGTON...PITTSBORO...CHAPEL HILL...CARRBORO AND DURHAM CAN EXPECT WIND GUSTS AROUND 45 MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THESE WIND GUSTS WILL BE STRONG ENOUGH TO DOWN A FEW TREE BRANCHES AND STREET SIGNS. REMEMBER...A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 10 PM EDT.
Local storm report, Jul 7, 6:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
657 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FUNNEL CLOUD EAGLE SPRINGS 35.30N 79.65W
07/07/2005 MOORE NC LAW ENFORCEMENT
A FUNNEL CLOUD REPORTED BY MOORE COUNTY LAW ENFORCEMENT
ON THE WEST END OF TOWN NEAR EAGLE SPRING.
&&
REUThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:41 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 34 min |
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 30 min |
| Jul 7, 2:37 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 38 min |
| Jul 7, 3:00 PM EDT | Tornado Warning | RAH | Forsyth | 15 min |
| Jul 7, 3:22 PM EDT | Tornado Warning | RAH | Forsyth | 23 min |
| Jul 7, 3:23 PM EDT | Tornado Warning | RAH | Person | 40 min |
| Jul 7, 3:49 PM EDT | Flash Flood Warning | RAH | Forsyth | 116 min |
| Jul 7, 4:43 PM EDT | Tornado Warning | RAH | Vance | 19 min |
| Jul 7, 5:02 PM EDT | Tornado Warning | RAH | Guilford | 30 min |
| Jul 7, 5:26 PM EDT | Tornado Warning | RAH | Montgomery, Randolph | 49 min |
| Jul 7, 5:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 37 min |
| Jul 7, 5:57 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 48 min |
| Jul 7, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 27 min |
| Jul 7, 6:38 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 37 min |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.